Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 657868, 6 pages
http://dx.doi.org/10.5402/2011/657868
Research Article

Fixed Point for Partial Metric Spaces

1Faculty of Mathematics, Valiasr Rafsanjan University, Rafsanjan, Iran
2Faculty of Mathematics, Yazd University, Yazd, Iran

Received 20 March 2011; Accepted 1 May 2011

Academic Editors: C. Lu and X. Wang

Copyright © 2011 S. A. M. Mohsenalhosseini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, โ€œPartial metric topology,โ€ in Proceedings of the 11th Summer Conference on General Topology and Applications, vol. 728, pp. 183โ€“197, The New York Academy of Sciences, Gorham, Me, USA, Augusts 1995.
  2. S. J. O'Neill, โ€œPartial metrics, valuations and domain theory,โ€ in Proceedings of the 11th Summer Conference on General Topology and Applications, vol. 806, pp. 304โ€“315, The New York Academy of Sciences, Gorham, Me, USA, Augusts 1995.
  3. P. Fletcher and W. F. Lindgren, Quasi-Uniform Spaces, Marcel Dekker, New York, NY, USA, 1982.
  4. H. P. A. Kunzi, โ€œNonsymmetric distances and their associated topologies: about the origins of basic ideas in the area of asymmetric topology,โ€ in Handbook of the History of General Topology, vol. 3, pp. 853โ€“968, Kluwer Academic, Dordrecht, The Netherlands, 2001. View at Google Scholar ยท View at Zentralblatt MATH